# SDR 02081203

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Displaced
- Component: Slide, Aircruisers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Left Entry Door light came on in flight. Visual inspection showed door not fully closed. Interior handle would pop out of closed detent repeatedly.Found L2 Door Slide Girt/Girt Bar assy. unsecured, reinstalled Girt/Girtbar Assy per M/M 25-66-01. L2 Door ops check normal per M/M 52-11-00. Investigation revealed slide lanyard was tangled around Girt bar assy.
